# SDR FDEA201912133237

- Difficulty date: November 7, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N713067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 900 LBL 8 AND RBL 8 WL 138 CORROSION.  REMOVED AT B/S 900 LBL 8 AND RBL 8 WL 138 IAW SRM 53-00-71-1A AND FOUND TO BE OUTSIDE SRM LIMITS.  AREA REPAIRED IAW EA F-5300-T0351157 P1.
